EconPapers    
Economics at your fingertips  
 

Policy implications of a non-linear Phillips curve in a stochastic environment

James M. Hvidding

Journal of Macroeconomics, 1981, vol. 3, issue 1, 125-128

Date: 1981
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0164-0704(81)90010-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:3:y:1981:i:1:p:125-128

Access Statistics for this article

Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos

More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmacro:v:3:y:1981:i:1:p:125-128